# SDR DALA2016042403277

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Housing
- Condition: Corroded
- Location: Rudder Yoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUDDER YOKE BEARING SUPPORT HOUSING.  BY EXCESSIVE CORROSION SUPPORT HOUSING, PLATE ASSY WAS REPLACED IAW SRM 51-10-4 51-30-1 AND 51-30-2.
